# SDR GAIA00504

- Difficulty date: August 17, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Start Valve
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: IN CLIMB, THE NR 3 ENGINE START VALVE LIGHT ACME ON.  PERFORMED ENGINE SHUT DOWN AND DECLARED AN EMERGENCY.  AIRCRAFT RETURNED TO MHR AND LANDED WITHOUT FURTHER DIFFICULTIES.   RAN NR 3 ENGINE THREE TIMES AND VERIFIED START VALVE OPEN AND CLOSING.  VALVE OPERATED NORMALLY AT THE PROPER TIMES.  NO DEFECTS NOTED AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
